# SDR AALA20150415011

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 48,053 hours, 19,353 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 232A93001
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING SYS FAILED DURING CLIMB.  AN EMERGENCY WAS DECLARED & FLIGHT RETURNED LANDING OVERWEIGHT WITHOUT INCIDENT.  R & R LT AOA SENSOR IAW AMM 34-21-05 WITH GOOD OPERATIONAL CHECK.
